# SDR AALA202401168890

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 42,603 hours, 17,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. FOUND RADIUS PIN SCREW SHEARED. REMOVED AND REPLACE RADIUS PIN AND SCREW PER AMM 52-11-21. DOOR OPERATES NORMAL.
